Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68189


Title: Kernel Density Estimation for Interdeparture Time of GI/G/1 Queues
Authors: 陸行
Luh,Hsing
Wu,Berlin
Contributors: 應數系
Date: 2005
Issue Date: 2014-08-05 17:03:56 (UTC+8)
Abstract: The departure process of a single queue has been studied since the 1960s. Due to its inherent complexity, closed form solutions for the distribution of the departure process are nearly intractable. In this study, kernel type estimators of the density of interdeparture time in a GI/G/1 queue are studied. Uniform strong consistency of the estimators in a GI/G/1 queue and their rates of convergence are obtained. The stochastic processes are shown to satisfy the strong mixing condition with random instants of sampling. With the analysis presented, we provide a novel analytic tool for studying the departure process in a general queueing model.
Relation: Journal of Mathematics and Statistics,1(1),35-39
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML1481View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing